I missed my second depo shot a week or twother ago and I had unprotected sex a couple times that week. I started my period but it's a lot different than normal. I'm nauseous all the time, I get nauseous from certain smells. I've been really dizzy and tired lately. Also my period haso been a lot lighter than normal. I've been cramping but it's a different kind of cramp. My period has lasted barely over a week.
Am I pregnant or is my body just being strange?
- 29 Aug 2016 by Diabetickid
- 29 Aug 2016
- depo-provera, pregnancy, sex, period, unprotected sex
Added 29 Aug 2016:
I usually get a little bit nauseous for a day or two when I first get my period but I have been extremely nauseous this past week every single day, it just comes and goes all day long.
Either you're pregnant, or it's just the side effects from missing your Depo Provera shot. The bleeding is hormonal, & not a true period. It can happen for months after stopping Depo. As can all the hormonal symptoms you're getting.
As you've been having unprotected sex, you need to do a pregnancy test in a couple of weeks, & don't get another Depo shot until you know you're not pregnant.
Some women take up to 18 months to conceive after stopping Depo Provera, whereas others conceive quite quickly.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2014 • 2 answers
Posted 22 Jan 2015 • 1 answer
Posted 23 Apr 2015 • 1 answer
Posted 22 Dec 2015 • 0 answers
Depo Provera pregnancy?? Please help! I'm scared my girlfriend is pregnant!! We had unprotected sex?
Posted 25 Feb 2016 • 1 answer